# SDR K11A2016040225001

- Difficulty date: April 2, 2016
- Submitted: April 25, 2016
- Operation: Air carrier
- Aircraft: N725CK
- Make and model: Boeing 727224
- Aircraft serial: 22252
- Aircraft time: 64,022 hours, 35,267 cycles
- System (JASC): 5343 · Fuselage, Landing Gear Attach Fittings
- Part: Support Beam
- Condition: Corroded
- Location: Bs 942
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT MLG SUPPORT BEAM LOWER SURFACE CORROSION, BS 942.65 BETWEEN WBL 81.65 AND WBL 125.18.
